[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] humalog stinging

On Sun, 31 Dec 2000 email @ redacted wrote:

> My Son, Joshua, has complained many times about the Humalog stinging when he 
> has to do some larger boluses, especially shortly after a new site insertion. 
>  Now I'm wondering if this is something that some people may be experiencing. 
>  I've told our endo abot this and he has said the same thing as Michael, that 
> insulin does not sting.  Maybe that statement is not completely accurate.  
> And the 'stinging' has occured with a new vial of insulin as well as older 
> one!

I should have qualified that a little and said USUALLY does not sting. 
Whereas there are many reports of saline stinging. My daughter reports 
that occassionally and depending on the set placement .... that a large 
bolus will sting. When this happens, she splits the bolus into two or 
more smaller ones and waits a few minutes between them.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml